National Changhua University of Education Institutional Repository : Item 987654321/8930
English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 6469/11641
造訪人次 : 19749676      線上人數 : 256
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜尋範圍 進階搜尋

請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8930

題名: Systems of Variational Inclusion Problems and Differential Inclusion Problems with Applications
作者: Lai-Jiu Lin
貢獻者: 數學系
關鍵詞: Systems of variational inclusion problem;Systems of variational differential
inclusion problems
;Systems of equilibrium problems;Mathematical program with systems
of variational differential inclusion constraints
;Mathematical program with systems of
equilibrium constraints
日期: 2009-08
上傳時間: 2011-05-10T06:50:50Z
出版者: Springer Verlag
摘要: In this paper, we study the existence theorems of systems of variational inclusion
problems. From these existence results, we study the existence theorems of systems of variational
differential inclusion problems, mathematical program with systems of variational
inclusion constraints, and mathematical program with systems of equilibrium constraints.
關聯: Journal of Global Optimization, 44(4):579-591
顯示於類別:[數學系] 期刊論文

文件中的檔案:

檔案 大小格式瀏覽次數
202010210028.pdf228KbAdobe PDF577檢視/開啟


在NCUEIR中所有的資料項目都受到原著作權保護.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回饋